MathSciNet Relay Station
MathSciNet bibliographic data
MR2746386 (2012a:11060) 11F68 (11F70 22E50)
McNamara, Peter J. Metaplectic Whittaker functions and crystal bases. Duke Math. J. 156 (2011), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement